# SDR ASAA2022052738490

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 34,658 hours, 10,996 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 332A239048
- Condition: Gouged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000 #2 ENGINE INLET AND FAN BLADE DETAILED INSPECTION: FOUND UPPER, L/H SIDE MOUNT POINT ON TAI VALVE FWD DUCT GOUGED FROM BAD ROD END (M) ALF. GROUNDED - YES. REPLACED #2 ENGINE TAI VALVE FWD DUCT REF CFM56-7 PPBUM 71-00-02 FIG 27-1 AND B737-900 AMM 71-11-01-400-803 STEP 70-(9). ACCOMPLISHED SECONDARY CHECK OF CLAMPS PER STEP 9.H. AMM 71-11-01-400-805-F00. LEAK CHCK OF  FWD DUCT TRANSFERRED TO EBU SHOP W/O 1912286 N/R # 00005 FOR DISPOSITION.
